Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Measurability properties of sets of Vitali's type


Author: Sławomir Solecki
Journal: Proc. Amer. Math. Soc. 119 (1993), 897-902
MSC: Primary 43A05; Secondary 28A99, 28D15, 43A85
DOI: https://doi.org/10.1090/S0002-9939-1993-1152992-X
MathSciNet review: 1152992
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Assume a group $ G$ acts on a set. Given a subgroup $ H$ of $ G$, by an $ H$-selector we mean a selector of the set of all orbits of $ H$. We investigate measurability properties of $ H$-selectors with respect to $ G$-invariant measures.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A05, 28A99, 28D15, 43A85

Retrieve articles in all journals with MSC: 43A05, 28A99, 28D15, 43A85


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1152992-X
Keywords: Invariant measures, nonmeasurable sets, selectors, extensions of measures
Article copyright: © Copyright 1993 American Mathematical Society